# SDR AALA20111209TUL08

- Difficulty date: December 9, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 35,672 hours, 16,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELP - CREW REPORTED SMOKE IN THE CABIN AND COCKPIT.  EMERGENCY DECLARED FLIGHT RETURNED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT PACK FLOW CONTROL VALVE THAT WAS BROKEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
